# SDR 2007UALA04596

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 68,349 hours, 11,104 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3268792
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CTR ADP HAS HYDRAULIC LEAK.  REPLACED AIR DRIVEN PUMP PER MM29-11-03. DURING OPS CHECK OF ADP FOUND PRESSURE REGULATOR VALVE FAILED. OPS CHECK NORMAL. ACFT OK FOR SERVICE.
